Bleeding on prostap?

I started prostap 2 weeks tomorrow with add back hrt and today I'm having a bleed, has anyone had this and does it settle down? I'm confused because I can't see how my body is in menopause if I'm bleeding? I only just stopped my last period 10 days ago and not sure why I'm having this bleed other then (sorry tmi alert) being intimate with my husband which happens on every contraceptive going but I'm not on any now. I've previously had zoledex and this was fab and although I wanted zoledex again I decided to go with prostap as it's easier to inject but I'm kind of regretting that decision now :(. I haven't felt any different since taking the prostap apart from a ball of pain like an ovarian cyst and I've only taken half of my hrt tablets as I waited till my last period stopped as the leaflet told me to. If anyone can help I'd really appreciate it, this is my last treatment option before we look at more permanent solutions so I'm desperate for it to work

7 Replies

oldestnewest
  • I had the same issue and I was told on a forum that it can be due to flareups. Mine has settled down now. (I wasn't told my consultant so it was a big shock esp as I haven't had a period for quite a while too). I have my second prostap injection next week too so I'm hoping that it won't happen again. Good luck x

  • I wasn't told either, I was told it would stop everything immediately so I was really gutted and wondering if it just didnt work. I don't understand how it can cause flare ups were you given anymore info? Hope all goes well for you next week and thank you for replying it's put my mind at ease x

  • That's ok. Whilst I was at the BGSE centre today for something else they offered me my next injection rather than going again next week. I asked about the bleeding and was told it should settle down by the end of the second injection. Apparently it is to do with the ovaries shutting down - I just wish I had been told this when I was told about prostap and when I had my first injection. I hope yours settles down too x

  • Thank you so much for updating me. The doctor I saw told me none of this, I've ordered another 1 month dose instead of 3 months and I think I'll do that again in December in case it carries on x

  • I had prostap3 injection and had periods every month. The consultant said it is ok in my case. He did a hysterscope just to make sure there is no other issues.

  • How long have you been on the injections? I'm being treated for bad PMS as well and so far this feels no good. Really wish I had insisted on zoledex

  • I was on it only for three months in between my two operations to shrink the endometriosis lesions. Didn't feel any different while on it. But the consultant said it made he operation easier.

You may also like...